Providing NHS services

Providing NHS services

Nasal Congestion Tablets

Sinutab is a non-drowsy tablet with its double action formula which helps to relieve headaches and pain associated with the common cold, hay fever and sinusitis. Sinutab tablets are used to help relieve sinus and nasal congestion whilst helping against symptoms of cold and flu.

£3.85£4.41

Clear

All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

Sinutab is a non-drowsy tablet with its double action formula which helps to relieve headaches and pain associated with the common cold, hay fever and sinusitis.

Sinutab tablets are used to help relieve sinus and nasal congestion whilst helping against symptoms of cold and flu.

What causes nasal congestion?

Allergies.
Hayfever.
Cold & Flu.
Nasal polyps.
Chemical exposures.
Environmental irritants.
Sinus infection.
Sinutab is formulated to clear congestion in the sinuses whilst helping to relieve the pain as a result of this.

Dosage:

Adults and children aged 12 years and over: Take two tablets every 4 – 6 hours up to 4 times a day.

Caution:

Not suitable for children under the age of 12. Contains Paracetamol

Contains:

Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's